On considère une surface S et un champ de vecteurs u défini sur S. On introduit un tenseur χ(u) qui permet de mesurer les variations infinitésimales des courbures principales de S induites par u.
We consider a surface S and a vector field u on S. We introduce a tensor χ(u) which measures the infinitesimal variations of the principal curvatures of S subject to u.
Publié le :
Sylvia Anicic 1
@article{CRMATH_2002__335_3_301_0, author = {Sylvia Anicic}, title = {Mesure des variations infinit\'esimales des courbures principales d'une surface}, journal = {Comptes Rendus. Math\'ematique}, pages = {301--306}, publisher = {Elsevier}, volume = {335}, number = {3}, year = {2002}, doi = {10.1016/S1631-073X(02)02471-8}, language = {fr}, }
Sylvia Anicic. Mesure des variations infinitésimales des courbures principales d'une surface. Comptes Rendus. Mathématique, Volume 335 (2002) no. 3, pp. 301-306. doi : 10.1016/S1631-073X(02)02471-8. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02471-8/
[1] A nonlinear generalization of the Koiter–Sanders–Bubiansky bending strain measure, Int. J. Solids Structures, Volume 37 (2000), pp. 5517-5528
[2] S. Anicic, Du modèle de Kirchhoff–Love exact à un modèle de coque mince et à un modèle de coque pliée, Ph.D. thesis, Université de Grenoble, 2001
[3] Formulation bidimensionnelle exacte du modèle de coque 3D de Kirchhoff–Love, C. R. Acad. Sci. Paris, Série I, Volume 329 (1999), pp. 741-746
[4] Sur le lemme du mouvement rigide, C. R. Acad. Sci. Paris, Série I, Volume 319 (1994), pp. 1127-1132
[5] On the “best” first-order linear shell theory, Progr. Appl. Mech., Prager Anniversary Volume, 1963, pp. 129-140
[6] Mathematical Elasticity, Vol. III: Theory of Shells, North-Holland, Amsterdam, 2000
- A geometrically nonlinear Cosserat (micropolar) curvy shell model via gamma convergence, Journal of Nonlinear Science, Volume 33 (2023) no. 5, p. 67 (Id/No 70) | DOI:10.1007/s00332-023-09906-0 | Zbl:1524.74008
- A new approach to curvature measures in linear shell theories, Mathematics and Mechanics of Solids, Volume 26 (2021) no. 9, pp. 1241-1263 | DOI:10.1177/1081286520972752 | Zbl:7582896
- A new linear shell model for shells with little regularity, Journal of Elasticity, Volume 117 (2014) no. 2, pp. 163-188 | DOI:10.1007/s10659-014-9469-2 | Zbl:1307.74052
- The infinitesimal rigid displacement lemma in Lipschitz co‐ordinates and application to shells with minimal regularity, Mathematical Methods in the Applied Sciences, Volume 27 (2004) no. 11, p. 1283 | DOI:10.1002/mma.501
Cité par 4 documents. Sources : Crossref, zbMATH
Commentaires - Politique